International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 64, Pages 4071-4083
A note on the reducibility of linear differential equations with quasiperiodic coefficients
1Department of Mathematics, Fudan University, Shanghai 200433, China
2Centro de Matemática e Aplicações Fundamentais, Universidade de Lisboa, Lisboa 1649-003, Portugal
Received 3 June 2002
Copyright © 2003 Xiaoping Yuan and Ana Nunes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The system , where is a constant
matrix whose eigenvalues are not necessarily simple and is a
quasiperiodic analytic matrix, is considered. It is proved that,
for most values of the frequencies, the system is reducible.